# SDR CA130409011

- Difficulty date: April 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 6229815904
- Condition: Failed
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TRIMMED OUT AT STRAIGHT AND LEVEL FLIGHT NEARING DESTINATION THE ACFT BEGAN A SERIES OF UNCOMMANDED YAWS IN BOTH DIRECTIONS AND PROGRESSIVELY GOT MORE NOTICEABLE UPON DESCENT TO LANDING EVEN WITH AUTOPILOT ENGAGED AND DISENGAGED.
